# SDR ASMF201506009

- Difficulty date: May 11, 2015
- Submitted: June 2, 2015
- Operation: Air carrier
- Aircraft: N950AM
- Make and model: Boeing 737832
- Aircraft serial: 35115
- Aircraft time: 32,853 hours, 12,602 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 141A481037
- Part serial: PAT93025
- Condition: Cracked
- Location: Cockpit
- Part time: 11,615 hours, 5,732 cycles
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

AIRCRAFT RETURN TO PLATFORM AS A CONSEQUENCE OF THE LT WINDOW NR 2 CRACKED.  REPLACED THE LT WINDOW NR 2 & WINDOW HEAT CONTROLLER MODULE IAW AMM 56-12-11 & AMM 30-41-11, TESTED CORRECT.
